PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 4 | 1292-1299
Tytuł artykułu

Decomposability criterion for linear sheaves

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We establish a decomposability criterion for linear sheaves on ℙn. Applying it to instanton bundles, we show, in particular, that every rank 2n instanton bundle of charge 1 on ℙn is decomposable. Moreover, we provide an example of an indecomposable instanton bundle of rank 2n − 1 and charge 1, thus showing that our criterion is sharp.
Wydawca
Czasopismo
Rocznik
Tom
10
Numer
4
Strony
1292-1299
Opis fizyczny
Daty
wydano
2012-08-01
online
2012-05-31
Twórcy
autor
Bibliografia
  • [1] Fløystad G., Monads on projective spaces, Comm. Algebra, 2000, 28(12), 5503–5516 http://dx.doi.org/10.1080/00927870008827171
  • [2] Horrocks G., Vector bundles on the punctured spectrum of a local ring, Proc. London Math. Soc., 1964, 14, 689–713 http://dx.doi.org/10.1112/plms/s3-14.4.689
  • [3] Jardim M., Instanton sheaves on complex projective spaces, Collect. Math., 2006, 57(1), 69–91
  • [4] Jardim M., Miró-Roig R.M., On the semistability of instanton sheaves over certain projective varieties, Comm. Algebra, 2008, 36(1), 288–298 http://dx.doi.org/10.1080/00927870701665503
  • [5] Kac V.G., Infinite root systems, representations of graphs and invariant theory, Invent. Math., 1980, 56(1), 57–92 http://dx.doi.org/10.1007/BF01403155
  • [6] Okonek Chr., Schneider M., Spindler H., Vector Bundles on Complex Projective Spaces, Progr. Math., 3, Birkhäuser, Boston, 1980 http://dx.doi.org/10.1007/978-3-0348-0151-5
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0074-y
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.